Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Vomiting, diarrhea after falling on coccyx. Pain in coccyx and chest. What to do?

Hi, I fell on my coccyx after slipping on some ice since returning home on saturday 12th January 2013 twelve hours later I experienced vomiting & diarohea for 8-12 hours. I havent eaten anything now for at least 24 hours (just drinking water) I cant stop sleeping. Now I am feeling an awful lot of pain from my coccyx & chest pain when I get up to walk. Any ideas on what I should do? Thank you.
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  408
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

Pain in coccyx persists for few weeks to months after the injury.

Doing Sitz bath in addition to painkillers will be beneficial.

You can take painkiller like Ibuprofen one tablet twice a day after meals along with an antacid like Omeprazole 40 mg.(It will also help in relieving chest pain).

Also avoid sitting on hard surfaces. You should sit on soft/cushioned surfaces.

Diarrhoea and vomiting can be due to gastrointestinal infection.
In addition to the above medicines, you can take Domperidone 10 mg once a day along with antibiotic like Ciprofloxacin 500 mg twice a day and an antiamoebic like Metronidazole 400 mg thrice a day.
You should also add a probiotic.

Eat light meals with less spice and oil and prepared under hygienic conditions.

If the problem persists, get yourself examined clinically.

I hope this is helpful to you.
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor